# SDR FDEA201811103178

- Difficulty date: November 10, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 58,594 hours, 22,370 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L1 DOOR RED LIGHT FLASHED DURING FLIGHT, AS  REPORTED BY JUMPSEATER. NO PRESSURIZATION O2 COCKPIT INDICATIONS NOTED. PERFORMED OPS CHECK OF DOOR WARNING SYSTEM IAW AMM 52-73-11-04-08. NO FAULTS NOTED. NO 90 HISTORY. ACFT OF FOR SERVICE.
